Jump to content
Mental Support Community

Feeling off


benji
 Share

Recommended Posts

I don't know what's going on, but I woke up from another nap and nothing seems right. Everything i see or think or try to do is off, it's too upsetting or something. Maybe I need more sleep? I was woken up by a phonecall. But I have too much that I have to do today. I don't feel like myself at all. I'm not sure what I'm asking here. My partner should be home in two hours. I don't know why I feel like this and I'm not sure what to do about it. Maybe it's medications? Or maybe it's just from not sleeping well? I'm not that far gone because I can pull myself together enough to have coherent phone conversations, so maybe I'm panicking over nothing?

Link to comment
Share on other sites

I'm actually feeling pretty sick right now. I'm getting a bad headache and am feeling sick to my stomach. I don't know what's going on. I'm trying to drink some water. We had plans for tonight and now I'm feeling very unwell in about ten different ways. Do you think this could be the medications, or is it something else? This doesn't seem like the flu.

Link to comment
Share on other sites

I'm also sorry, Benji...

Unfortunatelly, we cannot know what's going on :(. It really might be due to the medication and the lack of sleep, but also due to an illness or maybe you've eaten something bad (-you've mentioned your stomac, so...). Drinking enough water is important in any case - that's right. What you need the most is probably staying in bed, avoiding any stress (if possible) and then in the morning seeing how you are and perhaps, if it's not better, seeing your doctor.

I hope your partner is caring and also that he won't be upset because of the plans for the evening...

This is what I tell my husband when he stuggles with some 'strange', rather psychosomatic, symptomes (but he's not obviously/seriously ill): Your body is trying to tell you that you should take more care about yourself and need to pay more attention to your health (= more sleep, regular day-shedule, less stress, ...)... It seems it might be applied to you as well...

Link to comment
Share on other sites

Oh, now I've read your blog post and so I see that it really appears to be related to medication - these problems started after the last increase of their dose! And you're already having more sleep these days than before. BTW, having a nap in the afternoon, before you suddenly fall asleep working, is a very good idea - you'll sleep anyway, but when you do it "in purpose", it would be at least healthier - not on a chair ;).

Of course, today it might be related also to something else than meds; something that interfered with the problems which has already been here. Was there something special? More stress? An unusual meal? ... In any case, it would be safer to consult your doc tomorrow. Although it can "go away" itself, just as it came. I hope you'll feel better soon...

Link to comment
Share on other sites

IrmaJean- my wellbutrin dose was upped 2 weeks ago. I'm suspecting that's the cause, but I'm not sure. It seems to be affecting my ability to eat things. It makes me sick to eat anything to rich or sugary. Right now, the thought makes me want to throw up. Apparently forced healthy eating is a side effect. Today I've subsusted on watermelon and cheerios. Yesterday i ate a donut and it was after that that i started feeling sick. I got a massive headache last night. One of the worst I think I've ever had. Couldn't think and couldn't move or do anything. I felt ok again this morning, so I haven't bothered calling the doctor. Then I got the same super tired crash this afternoon, but haven't been able to nap. (had meetings with clients all afternoon).

I'm supposed to see my med prescriber in another 2 weeks. For now I think I'm just going to see how it goes and if this gets better or not. Right now, for part of the day I feel perfectly fine, and then the rest of the day all of a sudden I feel completely exhausted and sick. After getting home this evening I seem to be having an emotional crash as well--lots and lots of negative thoughts and negative feelings about myself and feeling like I want to self injure.I'm trying to take deep breaths and wait it out. This isn't fun.

Link to comment
Share on other sites

You're right; it's not fun :( ...

It's good that you've identified at least one "trigger": Too rich or sugary stuff.

As you're self-employed, wouldn't it be possible to arrange all your meetings before noon? So that you could have a break afternoon to overcome the worst part of the day in your bed (or at least at home)?

Couldn't you at least call the med prescribed and consult your problems?

Link to comment
Share on other sites

Some days i can work things so I have an afternoon break, but oftentimes I'm also working around other people's schedules. It varies, but I can certainly try. There is certainly a pattern this past week though. I seem fine until early afternoon, then tired, then by evening, nausous and wiped out. I don't know if I want to call the med prescriber or not. I see him in less than 2 weeks, and I'm hoping that the side effects lessen by then. The thing is, I can tell that my baseline mood is signifigantly better than what it was (even if it's still all over the place at times). The side effects suck, but I'm afraid of letting my mood drop too much. So I think I wait and see for now. The only thing I might do is consider taking the meds at a different time--see if I can time things so that point where I feel wiped out is when I should be going to bed anyway.

Link to comment
Share on other sites

consider taking the meds at a different time--see if I can time things so that point where I feel wiped out is when I should be going to bed anyway.

Yes, timing is also important; I'm sorry it didn't occurred to me to mention it... I suposed that your med is recommended to be taken at the time you're taking it and it's probably the best-one, but... it might vary for different people, so even if the case you may give it a try and change the time...

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...
 Share

×
×
  • Create New...